4 doctors weighed in:
Any hypertensive meds that don't cause hair loss? Vasotec, lebatalol, diovan, bystolic (nebivolol) work but cause hair loss. Benicar doesn't reduce dystolic #.
4 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
1 doctor agrees
In brief: Unusual side effect
I have treated pts for forty years, and i can't remember that complained of hair loss after starting any of these agents.
That does not mean it never happens (one lesson i've learned in medicine is never say never). Every drug has a huge list of adverse effects because each one a pt complains of in a study gets listed. Vasotec is an ace, Diovan (valsartan) & Benicar r arb's, same effects. Hair loss unlikely.

In brief: Unusual side effect
I have treated pts for forty years, and i can't remember that complained of hair loss after starting any of these agents.
That does not mean it never happens (one lesson i've learned in medicine is never say never). Every drug has a huge list of adverse effects because each one a pt complains of in a study gets listed. Vasotec is an ace, Diovan (valsartan) & Benicar r arb's, same effects. Hair loss unlikely.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Dr. Jerome Litt
Dermatology
1 doctor agrees
In brief: HYPERTENSIVE HAIRLOS
Almost every hypertension drug causes hairloss.
The worst offenders are Propranolol and timolol, but all the other hypertension drugs have been reported to cause it. Some more; some less. And more so in women.

In brief: HYPERTENSIVE HAIRLOS
Almost every hypertension drug causes hairloss.
The worst offenders are Propranolol and timolol, but all the other hypertension drugs have been reported to cause it. Some more; some less. And more so in women.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors